Fourderm cream contain topical steroid, so don't take self medication. It only suppress itching at some extent but causes resistant fungal infection. Looks like you are suffering from Tinea corporis, a fungal infection. Plz go to qualified Dermatologist for further treatment. You may require medications for a month or more, due to resistant fungal infection. Meanwhile you can use plain candid cream twice a day. Thanks
Please go to qualified Dermatologist for further treatment
Don't use wet undergarments. Use well sun-dried Towels, undergarments.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.